# SDR 2024FA0000839

- Difficulty date: November 13, 2024
- Submitted: November 13, 2024
- Operation: General aviation
- Aircraft: N541BA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 6060
- Aircraft time: 6,100 hours, 2,818 cycles
- Engine: Ge CF343B
- System (JASC): 4940 · APU Start/Ignition System
- Part: Bracket
- Part number: 38885252
- Part serial: NA
- Condition: Cracked
- Location: Apu
- Part time: 4,598 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THIS DATE, BRACKET PN: 3888525-2 UTILIZED TO ATTACH IGNITION UNIT TO HONEYWELL APU 36-150[CL] FOUND TO BE CRACKED. - SUSPECT POSSIBLE VIBRATION.  ISSUE DISCOVERED DURING REMOVAL OF IGNITION UNIT.
